Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 40, NWS Kansas City, MO

October 17, 2007Adair County, Schuyler County, Missouri

NWS Kansas City, MO issued this flash flood warning at Oct 17, 2007, 9:09 PM CDT for Adair County, Schuyler County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 17, 2007, 9:09 PM CDT (02:09 UTC)
Expired
Oct 18, 2007, 3:00 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Adair County, MO, Schuyler County, MO

The radar

The Des Moines radar (KDMX), 173 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 424 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
424 m²/s²
0-3 km storm-relative helicity
513 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 180215
FFWEAX
MOC001-197-180800-
/O.NEW.KEAX.FF.W.0040.071018T0209Z-071018T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
909 PM CDT WED OCT 17 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN ADAIR COUNTY IN NORTHEAST MISSOURI
  SCHUYLER COUNTY IN NORTHEAST MISSOURI

* UNTIL 300 AM CDT

* AT 907 PM CDT...THE PUBLIC REPORTED SEVERAL STREAMS WERE OUT OF    
  THEIR BANKS WITH OTHER SMALLER STREAMS AT LEAST BANKFULL. NATIONAL 
  WEATHER SERVICE DOPPLER RADAR SHOWS ADDITIONAL RAINFALL TO AFFECT  
  THE AREA DURING THE NEXT SEVERAL HOURS.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...     
  LANCASTER...DOWNING...GREENTOP AND QUEEN CITY.

ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR GREATER IS POSSIBLE IN THE 
WARNED AREA.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

LAT...LON 4023 9235 4023 9271 4034 9271 4035 9269
      4038 9270 4040 9268 4043 9270 4051 9269
      4054 9271 4054 9269 4060 9272 4060 9235

$$

DEROCHE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 17, 7:40 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Oct 17, 7:40 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
740 PM CDT WED OCT 17 2007

...UPDATED AVIATION...

.DISCUSSION...

MAIN FOCUS FOR TODAY IS ON THE POTENTIAL FOR SEVERE WEATHER AND
FLOODING DURING THE REST OF THE AFTERNOON AND EVENING HOURS.

NEGATIVELY TILLED TROUGH EXTENDS FROM THE GULF OF ALASKA SOUTHEAST
INTO THE SOUTHERN PLAINS STATES. A STRONG EAST PACIFIC JET IS THE
DRIVING FORCE BEHIND THE TROUGH...WITH IT STRETCHING FROM THE
PACIFIC NORTHWEST INTO THE PANHANDLE OF TEXAS. THE STRONG JET WILL
WILL BEGIN TO ROUND THE BASE OF THE TROUGH OVERNIGHT. AS THIS OCCURS
THE SYSTEM WILL BECOME CUTOFF AS COLD AIR BOMBS INTO THE BASE OF THE
TROUGH. THE SYSTEM WILL LIFT NORTHEAST RAPIDLY THURSDAY...BUT BECOME
FAIRLY VERTICALLY STACKED AS IT DOES.

CLOSER TO HOME...PERIODS OF CONVECTION HAVE BEEN MOVING ACROSS THE
FORECAST AREA THROUGHOUT THE DAY. THIS HAS LEFT MUCH...BUT NOT
ALL...OF THE CWA UNDER CLOUDY SKIES WITH COOL TEMPERATURES. THE
EXCEPTION TO THIS IS IN AREAS ALONG AND SOUTH OF A WARM FRONT
ORIENTED FROM NORTH OF COLUMBIA TO MARSHALL SOUTHWEST TO NORTH OF
JOPLIN. HOWEVER...THE THUNDERSTORM LINE SEGMENT TRACKING ALONG THE
WARM FRONT ACROSS THE SOUTHERN MOST COUNTIES IN OUR FORECAST
AREA...IS LEAVING BEHIND A CONSIDERABLE COLD POOL. EFFECTIVELY
STABILIZING THE AIRMASS BEHIND IT BY PUSHING THE EFFECTIVE FRONT
BACK TO THE SOUTH. HOWEVER...SEVERE WEATHER RANGING FROM DAMAGING
WINDS...TO TORNADOES CONTINUES TO LOOKS POSSIBLE ALONG THE SOUTHERN
EDGE OF OUR FORECAST AREA WHERE THE LEADING STORM WILL INTERACT WITH
THE WARM FRONT.

STORMS TO OUR SOUTHWEST WILL FOLLOW THE LEADING STORM INTO EASTERN
KANSAS AND WESTERN MISSOURI...BUT THERE SEVERE POTENTIAL WILL BE
CONDITIONAL. THE MESO HIGH DEVELOPING IN THE WAKE OF THE LEADING
STORM...UNDER THE RAIN SHIELD...WILL PUSH EAST. AS THIS OCCURS THE
THE HIGH MIGHT PINCH OFF THE INCOMING UNSTABLE AIR MOVING THIS WAY
FROM EASTERN OKLAHOMA. HOWEVER...IF THE MESO HIGH SLOWS THEN THERE
IS THE POTENTIAL FOR MORE SEVERE ACTIVITY THROUGH THE MID EVENING
HOURS.

OVERNIGHT AND INTO THURSDAY...CONVECTION WILL COME TO AN END AS DRY
AIR ALOFT PUSHES INTO EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI.
ACROSS AREAS FROM INTERSTATE 70 NORTH...SOME RAIN SHOWERS AND
EMBEDDED THUNDERSTORMS COULD LINGER THROUGH THURSDAY AS THE LOW GETS
WRAPPED UP AND LIFTS NORTHEAST. NOT CONVINCED THAT THE
PRECIPITATION THAT THE MODELS ARE FORECASTING IN THE WRAP AROUND
WILL OCCUR...BUT WITH -18 DEGREE TEMPERATURES MOVING IN ALOFT AT H5
I CAN NOT RULE THE PRECIP OUT.

OF MORE CONCERN FOR THURSDAY WILL BE THE TIGHTENING PRESSURE
GRADIENT SOUTH OF THE SURFACE LOW. THE H8 JET OF 50KTS WILL BE
MOVING ACROSS EASTERN KANSAS INTO MISSOURI DURING THE DAY. SURFACE
PRESSURE GRADIENT ALONE SHOULD BE GOOD ENOUGH FOR SURFACE WINDS
BETWEEN 15 TO 25 MPH WITH GUSTS TO 35 MPH. WITH CLOUD COVER EXPECTED
ACROSS MOST OF THE FORECAST AREA THURSDAY...THOUGHTS ARE THAT WE
WILL STAY BELOW CRITERIA. HOWEVER...IF ANY AREA CAN CLEAR THE CLOUDS
AND GET A BIT HIGHER WINDS FROM MOMENTUM TRANSFER...IT WOULD BE
LOCATIONS ALONG AND SOUTH OF A LINE FROM PAOLA AND HARRISONVILLE
EAST TO SEDALIA.

AFTER THE LAST OF THE RAIN CHANCES MOVES OUT THURSDAY OUR ATTENTION
FOR OUR NEXT SHOT OF PRECIPITATION WILL ARRIVE SUNDAY NIGHT AND
MONDAY AS ANOTHER PROGRESSIVE TROUGH MOVES ACROSS THE CONUS. MODELS
CONTINUE TO JUMP ALL OF THE PLACE WITH THE TIMING AND CHARACTER OF
THE TROUGH...CUTTING IT OFF ONE RUN ONLY TO OPEN IT BACK UP THE
NEXT...SO CONFIDENCE IS NOT HIGH. HOWEVER...CONSENSUS AMONG THE
MODELS STILL POINTS AT A FRONTAL PASSAGE SUNDAY NIGHT/MONDAY WITH
POST FRONTAL PRECIPITATION. HAVE CONTINUED TO FOCUS THE PRECIP
CHANCES INTO THE SUNDAY NIGHT AND MONDAY TIME FRAME AS A RESULT.

CUTTER

&&

.AVIATION...

FOR THE 00Z TAFS...LEADING WAVE OF CONVECTION AND ASSOCIATED RAIN
SHIELD HAVE MOVED EAST OF THE TERMINALS. HOWEVER...SECOND WAVE OF
STORMS...IN SOUTHEAST KANSAS...IS MOVING RAPIDLY NORTHEAST. CURRENT
TIMING HAS THE THUNDERSTORM LINE INTO THE TERMINALS AROUND 02Z. THE
DISCREET APPEARANCE OF THE STORMS ON RADAR CURRENTLY HAVE PROMPTED
ME TO LIMIT THE RAIN AND TSRA IN THE TAF TO A TWO HOUR WINDOW FROM
02Z-04Z. CONVECTION AFTER THIS SECOND LINE IS NOT A SURE BET...
GIVEN THE DRY AIR ALOFT THAT IS PROGGED TO PUSH INTO WEST MO. WILL
LEAVE IT TO LATER SHIFTS TO ADD MORE PRECIP IF NEEDED.
OTHERWISE...EXPECT GUSTY WINDS TOMORROW AS THE SURFACE LOW LIFTS
INTO IA AND THE PRESSURE GRADIENT TIGHTENS ACROSS NORTHERN MO.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 1 AM THURSDAY FOR MOZ001-MOZ002-
    MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ011-MOZ012-
    MOZ013-MOZ014-MOZ015-MOZ016-MOZ020-MOZ021-MOZ022-MOZ023-
    MOZ024-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ037-MOZ038-
    MOZ039-MOZ043-MOZ044-MOZ053.

KS...FLASH FLOOD WATCH UNTIL 1 AM THURSDAY FOR KSZ025-KSZ057-KSZ060-
     KSZ102-KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Oct 17, 1:16 PM CDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
116 PM CDT WED OCT 17 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-181100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
116 PM CDT WED OCT 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG STORM SYSTEM WILL CONTINUE TO AFFECT PORTIONS OF THE
CENTRAL PLAINS AND MID MISSOURI RIVER VALLEY DURING THE REST OF THE
AFTERNOON AND EVENING HOURS.

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS
THE OUTLOOK AREA THROUGH THE AFTERNOON HOURS. WITH THE STRENGTH OF
THE STORM SYSTEM AND ASSOCIATED WIND FIELDS...SOME OF THESE STORMS
MAY BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS AND HEAVY RAIN
BEING THE PRIMARY THREATS THIS AFTERNOON. HOWEVER...ISOLATED
TORNADOES AND MARGINALLY SEVERE HAIL WILL ALSO BE POSSIBLE. AREAS
MOST THREATENED BY SEVERE WEATHER WILL BE ALONG AND SOUTH OF HIGHWAY
50...JUST NORTH OF A WARM FRONT THAT IS STRETCHED FROM CENTRAL
MISSOURI THROUGH SOUTHEAST KANSAS.

MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE ACROSS
CENTRAL KANSAS AND OKLAHOMA THIS AFTERNOON AND MOVE EASTWARD THROUGH
THE REMAINDER OF THE AFTERNOON AND EVENING. IF SUFFICIENT SUNSHINE IS
ACHIEVED ALONG AND AHEAD OF THE DRYLINE DURING THE LATE AFTERNOON
HOURS...THEN THE SEVERE WEATHER THREAT WILL CONTINUE INTO THE EVENING
HOURS...INCLUDING LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES WILL EXIST...MAINLY SOUTH OF AN OLATHE KANSAS TO SEDALIA
MISSOURI LINE.

OTHERWISE...MODERATE TO LOCALLY HEAVY RAINFALL ALONG WITH THE THREAT
FOR TRAINING STORMS COULD AFFECT A LARGE PART OF THE OUTLOOK AREA
THIS AFTERNOON AND TONIGHT. WITH ALREADY SATURATED GROUNDS AND HIGH RIVER
LEVELS...ADDITIONAL HEAVY RAIN WILL CAUSE FLASH FLOODING AND OR RIVER
FLOODING TO OCCUR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER STRONG STORM SYSTEM MAY BRING THE THREAT FOR THUNDERSTORMS
AND HEAVY RAINFALL TO THE REGION ON SUNDAY NIGHT INTO EARLY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR AREAS IN LINN COUNTY KANSAS AND
BATES MISSOURI FOR THE REST OF THE AFTERNOON. HOWEVER...ADDITIONAL
SPOTTERS MAY BE NEEDED FARTHER NORTH LATE THIS AFTERNOON AND THIS
EVENING...ESPECIALLY ACROSS AREAS ALONG AND SOUTH OF HIGHWAY 50.

CUTTER

In the hours before

Local storm report, Oct 17, 6:36 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
636 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND DMG     KIRKSVILLE              40.20N 92.58W
10/17/2007                   ADAIR              MO   LAW ENFORCEMENT

            TRAILER DAMAGED AND POWER POLES ARE DOWN ON NW SIDE OF
            KIRKSVILLE.

&&

CUTTER
Local storm report, Oct 17, 6:45 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
645 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLASH FLOOD      SWEET SPRINGS           38.96N 93.42W
10/17/2007                   SALINE             MO   EMERGENCY MNGR

            MANY STREETS AND HIGHWAY 40 ARE EXPERIENCING FLOODING

&&

CUTTER
Local storm report, Oct 17, 7:16 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
716 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     BEVIER                  39.75N 92.56W
10/17/2007                   MACON              MO   PUBLIC

            HEN HOUSE BLOWN OVER

&&

CUTTER
Local storm report, Oct 17, 7:37 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
737 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      8 SW LEETON             38.50N 93.80W
10/17/2007                   HENRY              MO   LAW ENFORCEMENT

            FLOODING ON 13 HIGHWAY JUST SOUTH OF THE JOHNSON COUNTY
            LINE. ROAD COVERED BY MUD AND FLOOD DEBRIS. STANDING
            WATER ON 18 HIGHWAY.

&&

CUTTER
Local storm report, Oct 17, 8:06 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
806 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLOOD            CLINTON                 38.37N 93.77W
10/17/2007                   HENRY              MO   TRAINED SPOTTER

            WATER ON ROAD EAST OF 8TH ST ON OHIO ST AND ON HWY 13
            NEAR CLINTON. CREEK ALSO SPILLING ONTO HWY 13...1-2 MI
            SOUTH INTO HENRY COUNTY ON HWY 13.

&&

MRD
Special weather statement, Oct 17, 8:49 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
849 PM CDT WED OCT 17 2007

MOZ031-038-180215-
CARROLL-LAFAYETTE-
849 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT FOR CARROLL AND EASTERN LAFAYETTE
COUNTIES UNTIL 915 PM CDT...

AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF MAYVIEW...OR 8 MILES SOUTHWEST
OF HIGGINSVILLE...MOVING NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

DEROCHE

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:02 PM CDTFlash Flood WarningEAXAdair, Chariton, Howard, Linn, Macon, Randolph and 1 more6 hr
Oct 17, 7:38 PM CDTAreal Flood WarningEAXBuchanan, Clay, Clinton, Jackson, Platte6 hr
Oct 17, 10:15 PM CDTAreal Flood AdvisoryEAXAdair, Chariton, Grundy, Linn, Livingston, Mercer and 2 more6 hr
Oct 17, 10:16 PM CDTRiver Flood WarningEAXClay, Ray14 hr
Oct 17, 10:42 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis33 min
Oct 18, 5:03 AM CDTRiver Flood WarningEAXCooper, Saline21 hr
Oct 18, 5:03 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston29 hr
Oct 18, 6:20 AM CDTAreal Flood WarningEAXCarroll6 hr
Oct 18, 7:54 AM CDTRiver Flood WarningEAXCarroll12 hr
Oct 18, 9:58 AM CDTRiver Flood WarningEAXChariton, Howard, Saline11 hr
Oct 18, 9:58 AM CDTRiver Flood WarningEAXCooper, Howard11 hr

Nearby

Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.